# SDR CA021017002

- Difficulty date: October 16, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 15,131 hours
- Engine: Ge CF343A1
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Frozen
- Location: Wings
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) AILERONS BECAME VERY STIFF AND WOULD MOVE ONLY UNDER HIGH LOADING,  SUSPECT FROZEN CONTROLS DESCENDING OUT OF 6000 FEET CONTROLS BECAME NORMAL. LT AND RT AILERON REAR QUADRANTS CLEANED AND SPRAY WITH WATER REPELLANT.  OPERATIONAL TEST CARRIED OUT AS.  UNABLE TO FAULT CONSIDERED SERVICEABLE.
